# SDR SIMA200521604

- Difficulty date: July 24, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Corroded
- Location: Fs 81
- Part time: 8,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FRAME 81 WAS FOUND GOUGED AT THE 6 O`CLOCK POSITION.
